# SDR GRTA20220801001

- Difficulty date: August 1, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,909 hours, 33,341 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR LIGHTNING STRIKE ON TRAILING EDGE APPROX 1.1" FROM ELEVATOR TRIM TAB AT DRAIN GROMMET.  DAMAGE 0.7" X 0.6" THROUGH TOP AND BOTTOM SKIN.  REPAIRED IAW TEXTRON REPAIR FR-UE-128-10858
